# SDR AALA201606039003

- Difficulty date: May 30, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 51,526 hours, 19,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR ACTUATOR ATTACH POINT ON KEEL BEAM FWD LUG BUSHING BORE HOLE OVERSIZED & BUSHING LOOSE.  ACCOMPLISHED FINAL RESTORATION INSTRUCTIONS ON EA 253285D BY REPLACING THE LT MLG DOOR FWD ACTUATOR FITTING LUG IAW SRM 51-42-11, DWG D53372720 & EA 253285D.
